MathSciNet Relay Station
MathSciNet bibliographic data
MR2946350 05C50 (05C45)
Lu, Mei; Liu, Huiqing; Tian, Feng Spectral radius and Hamiltonian graphs. Linear Algebra Appl. 437 (2012), no. 7, 1670–1674.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement